About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 469491, 13 pages
http://dx.doi.org/10.1155/2012/469491
Research Article

A Two-Wheeled Self-Balancing Robot with the Fuzzy PD Control Method

1College of Automation, Harbin University of Science and Technology, Harbin 150080, China
2Qingdao Haier AIC Elec Corp., Ltd., Qingdao Haier Co., Ltd., Qingdao 266101, China

Received 19 September 2012; Revised 27 October 2012; Accepted 30 October 2012

Academic Editor: Peng Shi

Copyright © 2012 Junfeng Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junfeng Wu, Wanying Zhang, and Shengda Wang, “A Two-Wheeled Self-Balancing Robot with the Fuzzy PD Control Method,” Mathematical Problems in Engineering, vol. 2012, Article ID 469491, 13 pages, 2012. doi:10.1155/2012/469491